Join the 'Agitation' group to help and get support from people like you.
We found 97 questions associated with the 'Agitation' topic.
Posted 30 Sep 2009 by • 61 answers
I had been on Wellbutrin but had to stop due to increased agitation and rage issues. I am now on Celexa and have noticed weight gain. I also wake up with puffiness around the eyes. Has anyone experienced this? Will it go away?? The Celexa is supposed to treat depression, but if I keep gaining ...
After initial dose of prozac, how long to get it out of your system? After taking prozac last night?
Posted 23 Feb 2013 by • 2 answers
... awoke with severe shaking, agitation, crying from frustration of not knowing what's happening to me. Please help me find out how long it will take before it gets out of my system
Posted 3 days ago by • 1 answer
At first I thought this drug was a miracle .It calmed me down, stopped the adrenaline , and stopped my restless legs and inner agitation and restlessness . I've only been on this dose one month and I already think it's stopped working . Is this drug really worth it if I'm going to be ...
Posted 16 Feb 2017 by • 2 answers
... for family
Posted 17 Jan 2017 by • 1 answer
My friend is taking this med and has not been herself since she has started taking it. Her anxiety is and has been off of the wall and she has not been able to organize a thought. This was NOT happening before she was introduced to it. She was anxious when she was first hospitalized but now her ...
Posted 18 Jan 2017 by • 1 answer
Posted 7 Dec 2016 by • 3 answers
I get really bad anxiety, no motivation and all I want to do is sleep all day. On my days off I lay in bed til 11am. But when I work (I work 12 hour shifts - rotation, so I work both nights and days). Depression was taking over. I used to go it with friends, shop, go to the movies, beach and be ...
Posted 12 Dec 2016 by • 2 answers
Hi, I've been on both of these medicines for a few years now, but last week I was instructed to increase my Zoloft to 75mg and reduce my Lamictal to 100mg. I was also put on risperidone for OCD/bipolar. The first 2 days went okay but I had a bad dizzy panic attack in the grocery store ...
Posted 29 Dec 2016 by • 1 answer
I took Plan B in October and am still sick since it's almost January. When I took it I immediately felt flushed hard time breathing cramps sore breasts hot flashes and agitation. Since have had all the above plus feeling extreme fatigue weakness along with lethargy and fogginess, moodiness. ...
Posted 6 Dec 2016 by • 1 answer
I just started taking 5 mg of Citalopram and the first day I felt almost no side effects. The second day of the medication my speech suddenly started slurring and I got a weird tension, anxiety and a mild fever. I started shaking uncontrollably and my whole body would get tense. Then I started ...
Posted 24 Oct 2016 by • 2 answers
I'm a middle aged woman with a successful career and loving family. I've always had mild anxiety and OCD tendencies which were easily manageable but over the last year I've been obsessed with thinking I am unable to swallow and will have to constantly spit. I was recently taken off ...
Posted 20 Aug 2016 by • 1 answer
... so I upped my meds to 30mg. After seeing my dr at the time she wanted to go higher which I did but didn't tolerate well. Basically she yoyoed my dose 6 times in 8 weeks then I refused to budge at 35mg as my anxiety was through the the roof and became crippling. I saw a psych who added in ...
I take 60 mg of citalopram & 60 mg of Viibryd a day. Should I worry about such a large dosage taken?
Posted 31 Oct 2016 by • 1 answer
... daily for several years now? I think I should see another psychiatrist to determine if I am taking too much of antidepressants.
Posted 4 Oct 2016 by • 2 answers
I have been prescribed venlafaxine and over the last three weeks I've been reducing citalopram from 40mg to 5mg 6 days ago I increased the venlafaxine from 37.5mg to 75mg I stop the citalopram altogether in a couple of days. But the anxiety is so intense I walk round all day with a constant ...
Posted 28 Sep 2016 by • 0 answers
I am asking if his anger and agitation is part of his pre teens or is this a side effect from the medication, given that he has been on the meds for a year. We had decreased the mg from 18 to 10mg, Would the change in dosage cause this at all?